Journal of Commutative Algebra

Degenerations of graded Cohen-Macaulay modules

Naoya Hiramatsu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We introduce a notion of degenerations of graded modules. In relation to it, we also introduce several partial orders as graded analogies of the hom order, the degeneration order and the extension order. We prove that these orders are identical on the graded Cohen-Macaulay modules over a graded ring which is of graded finite representation type and representation directed.

Article information

J. Commut. Algebra, Volume 7, Number 2 (2015), 221-239.

First available in Project Euclid: 14 July 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16W50: Graded rings and modules
Secondary: 13D10: Deformations and infinitesimal methods [See also 14B10, 14B12, 14D15, 32Gxx]

degeneration graded Cohen-Macaulay module finite representation type


Hiramatsu, Naoya. Degenerations of graded Cohen-Macaulay modules. J. Commut. Algebra 7 (2015), no. 2, 221--239. doi:10.1216/JCA-2015-7-2-221.

Export citation


  • T. Araya, Exceptional sequences over graded Cohen-Macaulay rings, Math. J. Okayama Univ. 41 (2001), 81–102.
  • M. Auslander and R.-O. Buchweitz, The homological theory of maximal Cohen-Macaulay approximations, Mem. Soc. Math. France 38 (1989), 5–37.
  • M. Auslander and I. Reiten, Almost split sequences for $\Z$-graded rings, in Singularities, representation of algebras, and vector bundles, Lect. Notes Math. 1273, Springer, Berlin, 1987.
  • ––––, Almost split sequences for abelian group graded rings, J. Algebra 114 (1988), 29–39.
  • K. Bongartz, A generalization of a theorem of M. Auslander, Bull. Lond. Math. Soc. 21 (1989), 255–256.
  • ––––, On degenerations and extensions of finite-dimensional modules, Adv. Math. 121 (1996), 245–287.
  • W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambr. Stud. Adv. Math. 39, Cambridge University Press, Cambridge, 1993.
  • M. Hashimoto, Auslander-Buchweitz approximations of equivariant modules, Lond. Math. Soc. Lect. 282, Cambridge University Press, Cambridge, 2000.
  • N. Hiramatsu and Y. Yoshino, Examples of degenerations of Cohen-Macaulay modules, Proc. Amer. Math. Soc. 141 (2013), 2275–2288.
  • O. Iyama and R. Takahashi, Tilting and cluster tilting for quotient singularities, Math. Ann. 356 (2013), 1065–1105.
  • B. Jensen, X. Su and A. Zimmermann, Degenerations for derived categories, J. Pure Appl. Alg. 198 (2005), 281–295.
  • H. Kajiura, K. Saito and A. Takahashi, Matrix factorization and representations of quivers, II, Type $ADE$ case, Adv. Math. 211 (2007), 327–362.
  • G.J. Leuschke and R. Wiegand, Cohen-Macaulay representations, Math. Surv. Mono. 181, American Mathematical Society, Providence, RI, 2012.
  • C. Riedtmann, Degenerations for representations of quivers with relations, Ann. Sci. Ecole Norm. Sup. 19 (1986), 275–301.
  • Y. Yoshino, Cohen-Macaulay modules over Cohen-Macaulay rings, Lond. Math. Soc. Lect. 146, Cambridge University Press, Cambridge, 1990.
  • ––––, On degenerations of Cohen-Macaulay modules, J. Algebra 248 (2002), 272–290.
  • ––––, On degenerations of modules, J. Algebra 278 (2004), 217–226.
  • ––––, Stable degenerations of Cohen-Macaulay modules, J. Algebra 332 (2011), 500–521.
  • G. Zwara, A degeneration-like order for modules, Arch. Math. 71 (1998), 437–444.
  • ––––, Degenerations for modules over representation-finite algebras, Proc. Amer. Math. Soc. 127 (1999), 1313–1322.
  • ––––, Degenerations of finite-dimensional modules are given by extensions, Compos. Math. 121 (2000), 205–218.